MathSciNet Relay Station
MathSciNet bibliographic data
MR2924595 34K50 (34K20 34K45 60H10)
Yao, FengQi; Deng, FeiQi Stability of impulsive stochastic functional differential systems in terms of two measures via comparison approach. Sci. China Inf. Sci. 55 (2012), no. 6, 1313–1322.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement